# SDR CALA2010111700582

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 41,071 hours, 13,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  LOWER FUSELAGE AT STA 807 FROM STRINGER 27L TO 27R APPEARS TO BE CREASED.  INSTALLED REPAIR DOUBLER REF ECRA 5330-04087.  INITIATED DIP 53-DIP CTL NUMBER 007952 TO ACCOMPLISH PERMANENT REPAIR PRIOR TO 50,000 TOT FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 44,000 FLIGHT CYCLES BUT BEFORE 45,000 FLIGHT CYCLES FOR A PERMANENT REPAIR BELLY SKIN DAMAGED STA 807,STR 27LT TO STR 27RT.  PER ECRA 5330- 04087 COMPLETED INTERIM REPAIR.W/I 50,000 TOTAL FLT CYC`S C/W PERMANENT REPAIR.PLANNING TO CONTACT ESC AFTER 44,000 FLT CYC`S BUT BEFORE 45,000 FLT CYC`S FOR PERMANENT REPAIR.
